# SDR EE4Y2018030606063

- Difficulty date: January 29, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 48,070 hours, 39,294 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, FOUND THE FRAME AT BS 500F BETWEEN STRINGERS 21R AND 22R STAND OFF HOLE CRACKED. THE FRAME WAS REPAIRED IAW EO 6084.
